# SDR SIMA201033304

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 25,143 hours, 24,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 29.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR TO LEFT OMEGA BEAM AT FRAME 29 IAW EMBRAER SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
